# SDR UIEA2019031203522

- Difficulty date: March 12, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,774 hours, 22,881 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START " RIGHT ENGINE CONTROL" CAUTION MESSAGE ( PERFORM FIM 73-21 FT 878 SYSTEM TEST OK NO FAULTS ON PIMU AIRCRAFT RELEASE TO SERVICE  )
